Vol. 79, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A remark on infinitely nuclearly differentiable functions

Teófilo Abuabara

Vol. 79 (1978), No. 1, 1–4
Abstract

There is an infinitely nuclearly differentiable function of bounded type from E to R which is not of bounded-compact type, when E = l1, the Banach space of all summable sequences of real numbers.

Mathematical Subject Classification 2000
Primary: 26E15
Secondary: 46F25
Milestones
Received: 24 February 1978
Published: 1 November 1978
Authors
Teófilo Abuabara